Author: A Shah; L Yuan;

Title: Numerical solution of a phase field model for incompressible two-phase flows based on artificial compressibility

Journal: COMPUTERS & FLUIDS

Year: 2011

Volume: 42

Page: 54 - 61


Author: YB Zhang; T Tang;

Title: Simulating Three-Dimensional Free Surface Viscoelastic Flows using Moving Finite Difference Schemes

Journal: NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS

Year: 2011

Volume: 4

Page: 92 - 112


Author: M Grajewski; M Koster; S Turek;

Title: Numerical analysis and implementational aspects of a new multilevel grid deformation method

Journal: APPLIED NUMERICAL MATHEMATICS

Year: 2010

Volume: 60

Page: 767 - 781


Author: YB Zhang; HY Wang; T Tang;

Title: Simulating Two-Phase Viscoelastic Flows Using Moving Finite Element Methods

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS CT Workshop on Structure Formation and Evolution in Soft Matter/Complex Fluid Systems CY DEC 03-07, 2007 CL Beijing, PEOPLES R CHINA HO Beijing Int Ctr Math Res

Year: 2010

Volume: 7

Page: 333 - 349


Author: van Dam, A PA Zegeling;

Title: Balanced Monitoring of Flow Phenomena in Moving Mesh Methods

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2010

Volume: 7

Page: 138 - 170


Author: WL Lee; ZJ Tan; AF Lee Wan-Lung

Title: Moving mesh methods for Boussinesq equation

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS

Year: 2009

Volume: 61

Page: 1161 - 1178


Author: Q Sheng;

Title: Adaptive decomposition finite difference methods for solving singular problems-A review

Journal: FRONTIERS OF MATHEMATICS IN CHINA

Year: 2009

Volume: 4

Page: 599 - 626


Author: MJ Baines; ME Hubbard; PK Jimack; R Mahmood;

Title: A Moving-Mesh Finite Element Method and its Application to the Numerical Solution of Phase-Change Problems

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2009

Volume: 6

Page: 595 - 624


Author: E Aulisa; A Cervone; S Manservisi; P Seshaiyer;

Title: A Multilevel Domain Decomposition Approach for Studying Coupled Flow Applications

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2009

Volume: 6

Page: 319 - 341


Author: XL Hu; R Li; T Tang;

Title: A Multi-Mesh Adaptive Finite Element Approximation to Phase Field Models

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2009

Volume: 5

Page: 1012 - 1029


Author: J Shen; XF Yang;

Title: An efficient moving mesh spectral method for the phase-field model of two-phase flows

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2009

Volume: 228

Page: 2978 - 2992


Author: Y Di; XP Wang;

Title: Precursor simulations in spreading using a multi-mesh adaptive finite element method

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2009

Volume: 228

Page: 1380 - 1390


Author: Y Yang; YP Chen; YQ Huang;

Title: AN EFFICIENT MOVING MESH METHOD FOR A MODEL OF TURBULENT FLOW IN CIRCULAR TUBES

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS CT 2nd Sino-German Workshop on Computational and Applied Mathematics CY OCT 09-13, 2007 CL Hangzhou, PEOPLES R CHINA SP Sino German Ctr Res Promot, Natl Nat Sci Fdn China, German Res Fdn

Year: 2009

Volume: 27

Page: 388 - 399


Author: HY Wang; R Li; T Tang;

Title: Efficient computation of dendritic growth with r-adaptive finite element methods

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2008

Volume: 227

Page: 5984 - 6000